# SDR UALA2009121103823

- Difficulty date: December 10, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 76,668 hours, 12,374 cycles
- Engine: Pwa PW4060
- System (JASC): 3100 · Indicating/Recording System
- Part: Light
- Condition: Inoperative
- Location: Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL FIRE LIGHT ON ROLL OUT NO BELLS WITH IT.  LIGHT ASSY (WHEEL WELL) LIGHT AT FAULT.  NEEDS LIGHT ASSY REPLACED.  WHEEL WELL FIRE TEST OK PCN FOR BASE ASSY.
